# SDR ABXA000212

- Difficulty date: April 28, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 45,008 hours, 2,126 cycles
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Frame
- Part number: 5912285509
- Condition: Cracked
- Location: Window Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK FOUND RIGHT WINDOW FRAME CRACKED AT STATION 639.  REPLACED WINDOWFRAME IAW DC9 SRM 51-30-5.
